express delivery
Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
img
Febrex Plus Strip Of 10 Tablets

Febrex Plus Strip Of 10 Tablets

By INDOCO REMEDIES LTD
10 Tablet(s) in Strip
47.52*
MRP 55.90
15% OFF
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Medical Description

Febrex Plus tablet is a cough and cold medication. It is used for the treatment of the symptoms of the common cold and cough associated with fever. It also helps in relieving fever, dry cough, nasal

congestion and allergic symptoms of the nose, throat and airways. This medicine contains a combination of chlorpheniramine, paracetamol and phenylephrine as active substances. Febrex Plus tablet works by the combined action of its components. Paracetamol reduces fever, pain and inflammation, chlorpheniramine is an anti-allergic medicine and phenylephrine helps to relieve nasal congestion or blockage. Take Febrex Plus tablet in the exact dose and duration recommended by your doctor. Swallow it as a whole with a glass of water. This medicine can be taken with or without food. Taking more than the prescribed dose of this medicine may cause liver damage or allergic reactions. Do not take Febrex Plus if allergic to any of its components. Before starting this medicine, inform the doctor if you are pregnant, planning a pregnancy or breastfeeding and about your complete medical history. Also, inform the doctor about all other medicines and supplements you take.

modeOfAction

Product Summary

Offer Price₹47.52
You Save₹8.38 (15% on MRP)
ContainsParacetamol / Acetaminophen(500.0 Mg) + Phenylephrine Hydrochloride(10.0 Mg) + Chlorpheniramine Maleate(2.0 Mg)
UsesCommon cold, cough, nasal congestion, allergy
Side effectsHeadache, palpitations, dizziness, weakness
TherapyCOUGH COLD PREPARATION
molecules
Check more medicines with composition as Paracetamol / Acetaminophen(500.0 Mg) + Phenylephrine Hydrochloride(10.0 Mg) + Chlorpheniramine Maleate(2.0 Mg)
uses

Uses of FEBREX PLUS STRIP OF 10 TABLETS

Febrex Plus tablet is used to treat cough, cold along with fever, nasal congestion and allergic symptoms.
contraindications

Contraindications of FEBREX PLUS STRIP OF 10 TABLETS

  • If you are allergic to paracetamol, chlorpheniramine and phenylephrine or any of the ingredients of the Febrex Plus tablet.
  • If you have high blood pressure or heart disorder, thyroid problem or difficulty in urination due to enlarged prostate.
  • If you are pregnant or are breastfeeding.
sideEffects

Side effects of FEBREX PLUS STRIP OF 10 TABLETS

There are very rare chances of getting side effects with the Febrex Plus tablet. However, you may experience rapid heartbeat, headache, palpitations, dizziness, weakness and nausea.
precautionsAndWarnings

Precautions and Warnings of FEBREX PLUS STRIP OF 10 TABLETS

pregnancy

Pregnancy

Q:
Can I take the Febrex Plus tablet during pregnancy?
A:
A pregnant woman should take the Febrex Plus tablet only if prescribed by a doctor. Do not self medicate this tablet during cough and cold.
breastfeeding

Breast Feeding

Q:
Can I take the Febrex Plus tablet while breastfeeding?
A:
Febrex Plus tablet should be taken while breastfeeding only under the doctor's recommendation. Refrain from self-medication.
driving

Driving

Q:
Can I drive if I have consumed the Febrex Plus tablet?
A:
It is advised not to drive or operate any machinery after taking this medicine. Febrex Plus tablet may cause sedation, thus avoid driving or using machines when you are on treatment with this tablet.
alcohol

Alcohol

Q:
Can I consume alcohol with the Febrex Plus tablet?
A:
You should avoid consuming alcohol while on treatment with the Febrex Plus tablet.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You experience any skin rashes & allergic symptoms after taking this tablet, discontinue and consult a doctor.
  • You have a history of severe allergic reactions.
  • You are taking any other medicines containing paracetamol.
  • You have any kind of pre-existing health condition such as kidney or liver problem.
  • You are suffering from diabetes mellitus or hyperthyroidism.
  • You have heart conditions such as high blood pressure or heart failure problems.
  • You have epilepsy and you experience frequent fits and tremors.
  • You are suffering from an eye condition of increased pressure inside your eyes called closed-angle glaucoma.
directionsForUse

Directions for Use of FEBREX PLUS STRIP OF 10 TABLETS

  • Febrex Plus tablet should be taken as directed by your doctor.
  • Swallow it as a whole with a glass of water. Do not cut, break or chew the medicine.
  • It would be best if you took it at a fixed time for optimal results.
  • Do not consume it more than that prescribed by your doctor.
storageAndDisposal

Storage and disposal of FEBREX PLUS STRIP OF 10 TABLETS

  • Store this medicine below 30⁰C in a cool and dry place.
  • Keep it out of the reach of children and pets.
quickTips

Quick Tips of FEBREX PLUS STRIP OF 10 TABLETS

  • Febrex Plus tablet is used to treat coughs and colds. It is used to relieve coughing, throat irritation, fever, sneezing and nasal stuffiness caused by an allergy or cold.
  • Take the Febrex Plus tablet for the precise amount of time and dosage that your doctor has prescribed. You can take this medication with or without food. Never exceed the recommended dose.
  • If you are pregnant, planning a pregnancy or nursing, let your doctor know before taking this medication. Also, let them know about your complete medical history. Children under the age of two should ...
    Read more
  • Inform your doctor if you have any pre-existing medical conditions, such as liver or kidney disease, diabetes, thyroid disease, hypertension, increased pressure inside the eyes (glaucoma) or any type ...
    Read more
  • After taking Febrex Plus tablet, some people may experience dizziness or nausea. These symptoms, however, are usually mild and go away on their own. Consult your doctor if these side effects persist o...
    Read more
dosage

Dosage of FEBREX PLUS STRIP OF 10 TABLETS

Overdose

If you think you have taken too much of the Febrex Plus tablet and you are experiencing increased heartbeats, dizziness, nausea or palpitations, contact your doctor immediately or visit the nearest ho...
Read more

Missed a Dose

If you have missed taking any dose, take it as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the next dose at the scheduled time. Do not take a double do...
Read more
modeOfAction

Mode of Action of FEBREX PLUS STRIP OF 10 TABLETS

How Does It Work?

  • Febrex Plus tablet works by the combined action of its three components- Paracetamol, Chlorpheniramine and Phenylephrine.
  • Paracetamol inhibits the synthesis of prostaglandins which is responsible for pain and inflammation and also acts on heat-regulating centres and reduces body heat to control fever.
  • Chlorpheniramine acts by blocking the action of histamine, a natural substance produced by the body during an allergic reaction.
  • Phenylephrine is a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.
interactions

Interactions of FEBREX PLUS STRIP OF 10 TABLETS

Interactions with other medicines

  • Febrex Plus tablet may interact with other medicines, discuss with your doctor about all the medicines, supplements or herbal preparations you are taking. Also, you should inform your doctor if you ha...
    Read more
  • Medicines used to treat brain disorders such as Rasagiline, Methyldopa & Clomipramine, medicines used to relax the airways such as Epinephrine, Reserpine and medicines used to treat heart conditions l...
    Read more
  • Other medicines containing Paracetamol or any topical decongestant containing Phenylephrine should not be used along with this medicine.

Content Details

WRITTEN BY
doctor

Dr. Nikita Toshi

BDS (Bachelor of Dental Surgery)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What precautions should I take when suffering from viral flu?

A: Take the medications as advised by your doctor, eat healthy food and consume sufficient water.

Q: Can we use the Febrex Plus tablet for asthma cough?

A: No, it is not effective in controlling cough due to asthma. Consult your doctor and do not self-medicate this tablet for cough due to asthma.

Q: Does the Febrex Plus tablet cause drowsiness?

A: Yes, it can cause drowsiness, avoid driving or doing any work which requires concentration and attention.

Q: Can the Febrex Plus tablet be used for running nose?

A: Yes, it can be used for temporary relief from a runny nose due to seasonal allergies.

Q: Is the Febrex Plus tablet effective?

A: Yes, the Febrex Plus tablet is effective if taken at a dose and duration advised by your doctor. You should not discontinue the treatment once you start feeling better else it will reduce the effectiveness of this medicine.

Q: Is Febrex Plus an antibiotic?

A: No, Febrex Plus is not an antibiotic. It is a combination medicine that has anti-allergic, pain-relieving and decongestant properties. It is used to relieve symptoms of the common cold, cough, seasonal allergies and nasal congestion.

Q: What is Febrex Plus used for?

A: Febrex Plus tablet is used for the management of common cold, cough and seasonal allergies. It helps relieve nasal congestion, sneezing, throat irritation and other allergic symptoms. It may also help reduce fever associated with cold.

Q: Can we use Febrex plus for cough?

A: A cough could be due to different causes and hence it would be best to take a doctor's advice before taking any medicine to treat the cough.

Q: How many Febrex Plus can be taken in a day?

A: You should take Febrex Plus at the exact dose and frequency prescribed by the doctor. The doctor will decide the specific dose for a specific duration depending upon the severity of the condition. Do not take it endlessly on your own without consulting a doctor.

Q: Is Febrex plus a painkiller?

A: No, Febrex plus is not a regular painkiller. It is a cold and cough medicine that has anti-allergic, pain-relieving and decongestant properties. It is used to relieve symptoms of common cold, cough, seasonal allergies and nasal congestion.
Last Updated on: 15 December 2022 | 6:36 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Our Payment Partners
https://assets.pharmeasy.in/web-assets/_next/icons/gpay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/paytm.svghttps://assets.pharmeasy.in/web-assets/_next/icons/amazon-pay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/phonepe.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mobikwik.svghttps://assets.pharmeasy.in/web-assets/_next/icons/airtel-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/ola-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/maestro.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mastercard.svghttps://assets.pharmeasy.in/web-assets/_next/icons/visa.svghttps://assets.pharmeasy.in/web-assets/_next/icons/rupay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/diners.svg